MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable
Model Number 720185-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404251.Serial number: n/a.Batch/lot number: 1100788729.Model/catalog description: lgx preconnect ms 15cm ps iz.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) experienced right inguinal pain.The reservoir was found to have migrated to the right inguinal region.A surgical procedure was performed to remove and replace the reservoir.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404251.Serial number: n/a.Batch/lot number: 1100788729 model/catalog description: lgx preconnect ms 15cm ps iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review was unable to be performed as the lot number was not provided.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of pain/discomfort and migration were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
Conceal
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25883954
Report Number2124215-2026-38967
Device Sequence Number10099812
Product Code JCW
UDI-Device Identifier00878953005669
UDI-Public(01)00878953005669(17)270520(10)1100732044
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720185-01
Device Catalogue Number720185-01
Device Lot Number1100732044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexUnknown